# SDR DALA2020022301341

- Difficulty date: February 19, 2020
- Submitted: February 23, 2020
- Operation: Air carrier
- Aircraft: N916DL
- Make and model: Doug MD-88
- Aircraft serial: 49591
- Aircraft time: 83,158 hours, 63,877 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NBR 2 ENG UPPER COWL DAMAGED. REPLACED UPPER COWL ON NBR 2 ENG AS PER MD88 AMM 71-10. SEE LOG 6860834 FOR REF. A/C OK FOR SERVICE. DOOR, ENGINE, OFF 03-7110-9-0006 S/N 49644. (LP6860836)
